Research Repository

Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions

Darvish, V, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Nazari, HM and Taghavi, A (2017) Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions. Acta et Commentationes Universitatis Tartuensis de Mathematica, 21 (2). 287 - 297. ISSN 1406-2283

[img] Text
194-Article Text-522-1-10-20171222.pdf - Published Version
Restricted to Repository staff only

Download (286kB)
Item Type: Article
Uncontrolled Keywords: positive linear maps; Hermite–Hadamard; inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 30 Oct 2018 23:12
Last Modified: 20 Aug 2019 06:20
URI: http://vuir.vu.edu.au/id/eprint/37338
DOI: https://doi.org/10.12697/ACUTM.2017.21.20
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar